# SDR 2017F00144

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 69340007
- Condition: Corroded
- Location: Lt Elevator
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SKIN CORRODED.
